Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the extensions to the bidual of a maximal monotone operator
HTML articles powered by AMS MathViewer

by Jean-Pierre Gossez PDF
Proc. Amer. Math. Soc. 62 (1977), 67-71 Request permission

Abstract:

An example is given which shows that a maximal monotone operator from a Banach space X to its dual ${X^\ast }$ may have several extensions into a maximal monotone operator from ${X^{\ast \ast }}$ to ${X^\ast }$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05
  • Retrieve articles in all journals with MSC: 47H05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 62 (1977), 67-71
  • MSC: Primary 47H05
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0428121-5
  • MathSciNet review: 0428121